# SDR DALA2023042603263

- Difficulty date: April 20, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 4,030 hours, 1,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER SERVICE DOOR ASSIST BOTTLE REQUIRES SERVICING. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFOR MATION 002-0001:0514-2001/001 00028 PULLED THE KNOB TO THE ARM POSITION TIGHTEN ED MILLED SCREW AND SAFTIED. REMOVED EMERGENCY OPENING ASSIST MEANS SAFETY PIN. SERVICED DOOR ASSIST BOTTLE PER A220 AMP 52-11-08-01AAA-214A-A. (LP# 2729379)
